# SDR IPXA1667392

- Difficulty date: June 7, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 40,312 hours, 12,621 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252428
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, FUSELAGE RT BS 955 REAR SPAR BULKHEAD FITTING AREA CRACK FOUND AT FAIL SAFE STRAP AT 8 O'CLOCK POSITION.  THROUGH THICKNESS FUSELAGE BS955 RT SIDE REAR SPAR BULKHEAD FITTING FAIL SAFE STRAP REPAIRED IAW EO B767-5350-17922-H, APPENDIX "D".  ORIGINAL MATERIAL IS 2024T351-0750" MACHINED STRAP, CRACK IS AT 8 O'CLOCK POSITION THROUGH THICKNESS, FINAL CUTOUT SIZE IS 7.75" X 2", THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
